# SDR REXA97255

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Condition: Out Of Adjust
- Location: Beta Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BETA HORN CAME ON AT TAKEOFF AND STAYED ON DURING FLIGHT.  ADJUSTED BETA WARNING MICROSWITCH.  (M)
